# SDR C2XA00CL070

- Difficulty date: September 23, 2000
- Submitted: November 15, 2000
- Operation: Air carrier
- Aircraft: N12946
- Make and model: Emb EMB-145ER
- Aircraft serial: 145052
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025101
- Condition: Corroded
- Location: Lt Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE MAINTENANCE CHECK, THE LEFT OVERWING EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LEFT OVERWING EMERGENCY LIGHT ASSEMBLY IAW EMBRAER 145 MM 33-50-07.  (M)
